Norway pharmacy online: Kjøp av viagra uten resept i Norge på nett.
Jeg har selv prøvd dette kamagra Det er billig og fungerer egentlig, jeg likte det) kjøp viagra Ikke prøvd, men du kan eksperimentere med...
Hvordan føler du deg, følsomhet etter konsumere piller?.
Microsoft word - levaquinstory.doc
Comments: This is the personal story by one of my corporate clients in California about her son’s experience with the antibiotic Levaquin. I’ve had more than one personal report about the severe side effects of this medication. On July 8th 2008, the FDA issued a “black box warning” alert on this medication along with other fluoroquinolone drugs like Cipro, Levaquin, Avelox, Noroxin and Floxin. Please consider this parent’s comments below regarding fluoroquinolone antimicrobial drugs. –Ron Jones, MS, Corporate Wellcoach
Our Son’s Levaquin Story
In August, 2007, our 16 year old son was beginning his junior year of high school. He was taking a combination of advanced placement and honors courses. He was on the wrestling team his first two years of high school and had spent the last part of the summer working out with a trainer in preparation for the next wrestling season. He had his physical, which is a school requirement, and was in excellent condition. In late August, he developed head pain on the left side of his head which an Ear, Nose, Throat doctor diagnosed as sinus issues. On September 17, 2007, he underwent minor sinus surgery to remove a mucocele from his left sphenoid sinus.
After sinus surgery, the doctor prescribed Levaquin (an antibiotic) for 10 days as a precaution to prevent an infection. On the fifth day after surgery, I called the doctor and told him that he was not able to sleep for the first 4 nights and now he had been asleep for 15 hours and I could not wake him up. The doctor said not to worry. After that he had sleepless nights, felt like the room was moving away from him, and became dizzy and light headed. On the 10th day after surgery, and the last day of his medication, the joint pain began. At first it was his left thumb, then the next day it was both thumbs, then it went to his wrists, elbows, knees, and ankles. He developed severe headaches in the back of his head unlike the headache he had before the surgery. The headaches ranged from moderate to severe and with him 24 hours a day. Despite his healthy condition before surgery, he became so weak that it was a struggle to walk from the parking lot to a store and back. The dizziness, weakness, joint pain, and headaches were debilitating. Some days he would hold his head in his hands and says, “Mom, make it stop. Do something to make the pain go away.”, and there was nothing to give him that helped.
He was tested for many diseases through numerous blood tests, spinal tap, MRI, MRA, CT of the spine, CT of the sinuses, x-rays of the knees, and an EEG. All came back normal, except his sinuses were still swollen which was normal after sinus surgery. Over the course of the next several months, he saw about 20 medical doctors in various specialties (primary care, pediatrics, neurology, allergy, Ear Nose Throat, Rheumatology, Orthopedics, and pain specialty). All of the doctors ruled out virus, disease, or sinuses as a cause for his problems. Most doctors were stumped as to the cause and did not believe that Levaquin was the culprit. However, a few of his UCLA doctors acknowledged that the antibiotic he took after surgery,
igh-Performance Health” 2008
Levaquin, could and likely did cause his problems. There is no cure for the damage caused by Levaquin. The doctors told us that they could only try to treat the symptoms. He would have to wait it out and let time and his body do the healing.
He missed his first semester of his junior year and was placed on home instruction through the school. He had bad days and worse days for the first few months. The joint pain, weakness, dizziness, and especially the headaches were debilitating. The doctors tried various drugs, and finally, around December, found one that reduced his headaches to a somewhat tolerable level, but he still had them every waking moment. After the first three months the joint pain was gone in all of his joints except for his knees. The dizziness would still come and go, but was gone most of the time. The muscle weakness would come and go as well, but he did feel stronger. He was, however, unable to wrestle and missed the season.
When this first began, I never suspected Levaquin. It was an antibiotic and did not believe an antibiotic could be so harmful. I ended up searching on the Internet, putting in his symptoms, to try to see what could be wrong with him since none of his doctors were coming up with anything. That is when I stumbled across the side effects of Levaquin. I found that it is the number 2 most complained about drug on a popular drug posting web site for consumers. Many of these people complained of similar symptoms and were futilely searching for help. There are websites dedicated to consumers who were specifically harmed by this family of antibiotics.
He started back to school for half of his classes during the 2nd semester and was still on home instruction for the rest of the classes. He was ill much of the time and did not make it to a full 5 days of school in a row the entire 2nd semester. He ended up not being able to take his PSATs and SATs due to his headaches. After school was out for the summer, we started to wean him off of his medications. Today, he still has mild headaches and knee pain. The Orthopedic doctor says the knee pain is due to tendons in the back of both of his legs and is treatable with stretching and physical therapy. His dizziness and weakness are completely gone.
Even though it has been a painful year for our son and our family, I am not necessarily advocating that Levaquin be pulled from the market, but it should not be a first choice drug and the public needs to be warned. It should only be used when a person’s life is in danger or if other antibiotics have been tried and failed. It should not be given as a first choice drug or used to prevent an infection. Doctors are being peddled this drug by the drug companies and are not aware of the danger. Most people trust their doctors and believe they are kept well informed of the drugs they prescribe. I have since found out that many times, this is not the case. Doctors generally get their information from the people working for the drug companies. I completed a MedWatch report and sent it to the FDA. I have had several emails pass between us and called the drug manufacturer who makes Levaquin. Both the FDA and the drug manufacturer acknowledged that some people do develop moderate to severe side effects from this drug.
igh-Performance Health” 2008
Yet, the drug is still being prescribed as a first choice drug by unknowing doctors to unsuspecting patients.
The public needs to be warned about Levaquin and the other antibiotics in this same family. They include Ciprofloxin, Levaquin, Avelox, and Floxin among others. Some antibiotics in this family have already been pulled from the market (look up “levaquin” and “fluoroquinolone” on Wikipedia to read more about them). They are all part of the fluoroquinolone family of antibiotics. Many people taking this drug will do just fine, but others could have various symptoms including joint pain, anxiety attacks, insomnia, tendon damage, spontaneous tendon ruptures, headaches, weakness, dizziness, neuropathic problems, heart problems, and more. The symptoms could last a few weeks to several months or longer. Even after stopping the drug, the symptoms can progressively get worse, and there is no way to stop it. Many times, the patients and doctors do not connect the symptoms to this drug.
The FDA has recently put out a black box warning (the strongest warning from the FDA) on this family of drugs for spontaneous tendon ruptures or tendon damage. It does not currently include the other serious problems it can cause, but it is a start. As a warning, make sure you research all drugs before taking them or giving them to your children. Levaquin, for instance, is not recommended by the FDA for anyone under 18 (our son was only 16) due to possible joint damage, but neither the doctor, nor the pharmacy, alerted us to this fact. There are side effects to most drugs, so read the warnings, do the research, and make an informed decision on whether or not the risks are worth it.
--Concerned Parent/Ron Jones Client, Central California, July 11th 2008
View FDA Fluoroquinolone Antimicrobial Drug Alert:
igh-Performance Health” 2008
Clinical Investigations Accepted after revision: April 6, 2009 Published online: July 3, 2009 Effects of Inhalation of Thermal Water on Exhaled Breath Condensate in Chronic Obstructive Pulmonary Disease Gabriella Guarnieri a Silvia Ferrazzoni a Maria Cristina Scarpa a Alberto Lalli b a Department of Environmental Medicine and Public Health, University of Padova, and b Centro Stu
Curriculum Vitae Dati anagrafici Nome: Calandra Michela Codice Fiscale: CLNMHL81D66C632T Formazione novembre 2010: conseguimento del MASTER di I livello in “SCIENZE TIFLOLOGICHE” presso l’Università Telematica “Leonardo Da Vinci” sezione dell’Università “G. d’Annunzio” di Chieti–Pescara con partecipazione a laboratori sul linguaggio del disabile de